MathSciNet Relay Station
MathSciNet bibliographic data
MR2358633 (2009e:60051) 60F05 (60F15 60F25 60J27 62M02 62P10 92C37)
Guyon, Julien Limit theorems for bifurcating Markov chains. Application to the detection of cellular aging. Ann. Appl. Probab. 17 (2007), no. 5-6, 1538–1569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement